Alexander E Tumanov

1976 …2017
If you made any changes in Pure, your changes will be visible here soon.

Research Output 1976 2017

2017

Gennadii Markovich Khenkin

Berndtsson, B., Kislyakov, S. V., Novikov, R. G., Polterovich, V. M., Polyakov, P. L., Tumanov, A. E., Shananin, A. A. & Èpshtein, C. L., 2017, In : Uspekhi Mat. Nauk. 72, 3(435), p. 170-190 21 p.

Research output: Contribution to journalArticle

2016
Bergman Projection
Lipschitz Spaces
Boundary Regularity
Singular Integral Operator
Singular Integrals

Pseudoholomorphic discs and symplectic structures in Hilbert space

Sukhov, A. & Tumanov, A., 2016, Topics in several complex variables. Amer. Math. Soc., Providence, RI, Vol. 662. p. 23-49 27 p. (Contemp. Math.).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Symplectic nonsqueezing in Hilbert space and discrete Schrödinger equations

Sukhov, A. & Tumanov, A., Dec 1 2016, In : Journal of Fixed Point Theory and Applications. 18, 4, p. 867-888 22 p.

Research output: Contribution to journalArticle

Hilbert spaces
Discrete Equations
Hilbert space
Curve Complex
Nonlinear equations
2014

Gromov's Non-Squeezing Theorem and Beltrami Type Equation

Sukhov, A. & Tumanov, A., Oct 2014, In : Communications in Partial Differential Equations. 39, 10, p. 1898-1905 8 p.

Research output: Contribution to journalArticle

Beltrami Equation
Theorem
Standards
2013

Boundary value problems and J-complex curves

Sukhov, A. & Tumanov, A., Nov 1 2013, In : Complex Variables and Elliptic Equations. 58, 11, p. 1549-1557 9 p.

Research output: Contribution to journalArticle

Curve Complex
Almost Complex Structure
Boundary value problems
Hypersurface
Torus

Gluing complex discs to Lagrangian manifolds by Gromov's method

Sukhov, A. & Tumanov, A., 2013, In : Ann. Fac. Sci. Toulouse Math. (6). 22, 4, p. 811-842 32 p.

Research output: Contribution to journalArticle

Minimal biquadratic energy of five particles on a 2-sphere

Tumanov, A., 2013, In : Indiana University Mathematics Journal. 62, 6, p. 1717-1731 15 p.

Research output: Contribution to journalArticle

Minimal Energy
Energy
Coulomb Potential
Pairwise
Minimise
2012

Deformations and transversality of pseudo-holomorphic discs

Sukhov, A. & Tumanov, A. E., Jan 1 2012, In : Journal d'Analyse Mathematique. 116, 1, p. 1-16 16 p.

Research output: Contribution to journalArticle

Transversality
Banach Manifold
Immersion
Theorem
Analogue

Hartogs figure and symplectic non-squeezing

Sukhov, A. & Tumanov, A. E., 2012, In : Illinois Journal of Mathematics. 56, 1, p. 221-233 13 p.

Research output: Contribution to journalArticle

Almost Complex Structure
Symplectic Form
Symplectic Structure
4-manifold
Rigidity
2011

Regularization of almost complex structures and gluing holomorphic discs to tori

Sukhov, A. & Tumanov, A., Dec 21 2011, In : Annali della Scuola Normale - Classe di Scienze. 10, 2, p. 389-411 23 p.

Research output: Contribution to journalArticle

Gluing
Almost Complex Structure
Regularization
Torus
Singularity
2009

Proper J-holomorphic discs in stein domains of dimension 2

Coupet, B., Sukhov, A. & Tumanov, A., Aug 10 2009, In : American Journal of Mathematics. 131, 3, p. 653-674 22 p.

Research output: Contribution to journalArticle

Almost Complex Manifolds
Pseudoconvex
Strictly
2008

Analytic continuation from a family of lines

Tumanov, A. E., Jan 1 2008, In : Journal d'Analyse Mathematique. 105, 1, p. 391-396 6 p.

Research output: Contribution to journalArticle

Analytic Continuation
Entire Function
Convex Curve
Line
Tangent line

Filling hypersurfaces by discs in almost complex manifolds of dimension 2

Sukhov, A. & Tumanov, A., May 1 2008, In : Indiana University Mathematics Journal. 57, 1, p. 509-544 36 p.

Research output: Contribution to journalArticle

Almost Complex Manifolds
Hypersurface
Real Hypersurfaces

Filling real hypersurfaces by pseudoholomorphic discs

Sukhov, A. & Tumanov, A., Apr 1 2008, In : Journal of Geometric Analysis. 18, 2, p. 632-649 18 p.

Research output: Contribution to journalArticle

Real Hypersurfaces
Almost Complex Manifolds
Sufficient Conditions
2007

Extremal discs and analytic continuation of product CR maps

Scalari, A. & Tumanov, A., Jul 2 2007, In : Michigan Mathematical Journal. 55, 1, p. 25-33 9 p.

Research output: Contribution to journalReview article

Analytic Continuation

Extremal discs and holomorphic extension from convex hypersurfaces

Baracco, L., Tumanov, A. & Zampieri, G., Apr 1 2007, In : Arkiv for Matematik. 45, 1, p. 1-13 13 p.

Research output: Contribution to journalArticle

Holomorphic Extension
Hypersurface
Convex Domain
Tangent line
Continuous Function

Testing analyticity on circles

Tumanov, A., Jun 2007, In : American Journal of Mathematics. 129, 3, p. 785-790 6 p.

Research output: Contribution to journalArticle

Analyticity
Circle
Testing
Union
Argand diagram
2006

Periodic orbits in outer billiard

Tumanov, A. E. & Zharnitsky, V., Dec 1 2006, In : International Mathematics Research Notices. 2006, 67089.

Research output: Contribution to journalArticle

Billiards
Periodic Orbits
Parallelogram
Euclidean plane
Interior

Pseudoholomorphic discs near an elliptic point

Sukhov, A. & Tumanov, A., Jul 1 2006, In : Proceedings of the Steklov Institute of Mathematics. 253, 1, p. 275-282 8 p.

Research output: Contribution to journalArticle

n-dimensional
Submanifolds
2005

Estimates for solutions of Burgers type equations and some applications

Henkin, G. M., Shananin, A. A. & Tumanov, A. E., Jun 1 2005, In : Journal des Mathematiques Pures et Appliquees. 84, 6, p. 717-752 36 p.

Research output: Contribution to journalArticle

Cauchy Problem
Estimate
Large Time Asymptotics
Precise Asymptotics
Local Solution

Addendum to "extremal discs and the regularity of CR mappings in higher codimension"

Tumanov, A. E., Jun 1 2004, In : American Journal of Mathematics. 126, 3, p. 687-692 6 p.

Research output: Contribution to journalReview article

CR Mappings
CR Manifold
Pseudoconvex
Codimension
Strictly

A Morera type theorem in the strip

Tumanov, A., Jan 2004, In : Mathematical Research Letters. 11, 1, p. 23-29 7 p.

Research output: Contribution to journalArticle

Strip
Theorem

Extremal discs and the geometry of CR manifolds

Tumanov, A., 2004, Real methods in complex and CR geometry. Springer Berlin, Vol. 1848. p. 191-212 22 p. (Lecture Notes in Math.).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Real methods in complex and CR geometry

Abate, M., Fornaess, J. E., Huang, X., Rosay, J-P. & Tumanov, A., 2004, Publ by Springer-Verlag Berlin. (Lecture Notes in Mathematics)

Research output: Book/ReportBook

2002

Foliations by complex curves and the geometry of real surfaces of finite type

Tumanov, A. E., Jun 2002, In : Mathematische Zeitschrift. 240, 2, p. 385-388 4 p.

Research output: Contribution to journalArticle

Curve Complex
Finite Type
Foliation
Levi Form
CR Manifold
2001

Extremal discs and the regularity of CR mappings in higher codimension

Tumanov, A. E., Jun 1 2001, In : American Journal of Mathematics. 123, 3, p. 445-473 29 p.

Research output: Contribution to journalArticle

CR Mappings
Codimension
Analytic Discs
Regularity
Pseudoconvex

Stationary discs and geometry of CR manifolds of codimension two

Sukhov, A. & Tumanov, A., Jan 1 2001, In : International Journal of Mathematics. 12, 8, p. 877-890 14 p.

Research output: Contribution to journalArticle

CR Manifold
Codimension
CR Structure
Contact Structure
Strictly Convex
1998

Analytic discs and the extendibility of CR functions

Tumanov, A., 1998, Integral geometry, Radon transforms and complex analysis (Venice, 1996). Springer Berlin, Vol. 1684. p. 123-141 19 p. (Lecture Notes in Math.).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Integral geometry, Radon transforms and complex analysis

Berenstein, C. A., Ebenfelt, P. F., Gindikin, S. G., Helgason, S. & Tumanov, A. E., 1998, Springer-Verlag, Berlin; Centro Internazionale Matematico Estivo (C.I.M.E.), Florence. (Lecture Notes in Mathematics)

Research output: Book/ReportBook

The class of holomorphic functions representable by Carleman formula

Aizenberg, L., Tumanov, A. & Vidras, A., 1998, In : Annali della Scuola normale superiore di Pisa - Classe di scienze. 27, 1, p. 93-105 (1999)

Research output: Contribution to journalArticle

1997

Propagation of extendibility of CR functions on manifolds with edges

Tumanov, A., 1997, Multidimensional complex analysis and partial differential equations (São Carlos, 1995). Amer. Math. Soc., Providence, RI, Vol. 205. p. 259-269 11 p. (Contemp. Math.).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Thin discs and a Morera theorem for CR functions

Tumanov, A. E., Oct 1997, In : Mathematische Zeitschrift. 226, 2, p. 327-334 8 p.

Research output: Contribution to journalArticle

Morera's theorem
CR Functions
1996

On the propagation of extendibility of CR functions

Tumanov, A., 1996, Complex analysis and geometry (Trento, 1993). Dekker, New York, Vol. 173. p. 479-498 20 p. (Lecture Notes in Pure and Appl. Math.).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

1995

Extending CR functions from manifolds with boundaries

Tumanov, A., 1995, In : Mathematical Research Letters. 2, 5, p. 629-642 14 p.

Research output: Contribution to journalArticle

1994

Analytic discs and the regularity of CR mappings in higher codimension

Tumanov, A., Dec 1994, In : Duke Mathematical Journal. 76, 3, p. 793-807 15 p.

Research output: Contribution to journalArticle

CR Mappings
Analytic Discs
Codimension
Regularity

Connections and propagation of analyticity for CR functions

Tumanov, A. E., Jan 1994, In : Duke Mathematical Journal. 73, 1, p. 1-24 24 p.

Research output: Contribution to journalArticle

CR Functions
Analyticity
Propagation
1991

Extension of cr-functions into a wedge

Tumanov, A. E., Feb 28 1991, In : Mathematics of the USSR - Sbornik. 70, 2, p. 385-398 14 p.

Research output: Contribution to journalArticle

CR Functions
Wedge
1990

Realization of linear Lie groups by biholomorphic automorphisms of bounded domains

Tumanov, A. E. & Shabat, G. B., 1990, In : Funktsional. Anal. i Prilozhen.. 24, 3, p. 94-95 2 p.

Research output: Contribution to journalArticle

1989

Extension of cr functions into a wedge from a manifold of finite type

Tumanov, A. E., Feb 28 1989, In : Mathematics of the USSR - Sbornik. 64, 1, p. 129-140 12 p.

Research output: Contribution to journalArticle

CR Functions
Finite Type
Wedge
Submanifolds
Proper Mapping
CR Manifold
Holomorphic Mappings
Dimensionality
Automorphisms
1986

The geometry of CR-manifolds

Tumanov, A. E., 1986, Current problems in mathematics. Fundamental directions, Vol. 9 (Russian). Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, p. 225-246, 292 (Itogi Nauki i Tekhniki).

Research output: Chapter in Book/Report/Conference proceedingChapter

CR Manifold
CR Mappings
Quadric
Existence Theorem
Regularity
1983

Local characterization of holomorphic automorphisms of Siegel domains

Tumanov, A. E. & Khenkin, G. M., 1983, In : Funktsional. Anal. i Prilozhen.. 17, 4, p. 49-61 13 p.

Research output: Contribution to journalArticle

1982

Local characterization of analytic automorphisms of classical domains

Tumanov, A. E. & Khenkin, G. M., 1982, In : Doklady - Akademiya Nauk SSSR, Earth Science Sections. 267, 4, p. 796-799 4 p.

Research output: Contribution to journalArticle

1977

A peak set for the disc algebra of metric dimension 2.5 in the three-dimensional unit sphere

Tumanov, A. E., Apr 30 1977, In : Mathematics of the USSR - Izvestija. 11, 2, p. 353-359 7 p.

Research output: Contribution to journalArticle

Metric Dimension
Pseudoconvex Domain
Uniformly continuous
Unit Sphere
Analytic function
1976

Interpolation submanifolds of pseudoconvex manifolds

Tumanov, A. E. & Henkin, G. M., 1976, In : Unknown. p. 74-86 13 p.

Research output: Contribution to journalArticle